Radical rings in flow

被引:0
作者
Seavill, Peter W.
机构
[1] Nature Synthesis,
来源
NATURE SYNTHESIS | 2022年 / 1卷 / 08期
关键词
D O I
10.1038/s44160-022-00141-1
中图分类号
O6 [化学];
学科分类号
0703 ;
摘要
引用
收藏
页码:580 / 580
页数:1
相关论文
共 50 条
[31]   RADICAL SUBRINGS OF MATRIX RINGS [J].
SORANI, G .
AMERICAN MATHEMATICAL MONTHLY, 1966, 73 (09) :989-&
[32]   RADICAL THEORY FOR GRADED RINGS [J].
FANG, HJ ;
STEWART, P .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1992, 52 :143-153
[33]   On radical square zero rings [J].
Ringel, Claus Michael ;
Xiong, Bao-Lin .
ALGEBRA & DISCRETE MATHEMATICS, 2012, 14 (02) :297-306
[34]   ON THE RADICAL IDEALS OF SEMINORMAL RINGS [J].
SATO, J ;
SUGATANI, T .
COMMUNICATIONS IN ALGEBRA, 1990, 18 (02) :441-451
[35]   RADICAL PROPERTIES OF POLYNOMIAL RINGS [J].
KREMPA, J .
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES MATHEMATIQUES ASTRONOMIQUES ET PHYSIQUES, 1972, 20 (07) :545-&
[36]   On the Jacobson radical of graded rings [J].
Jespers, E ;
Kelarev, AV ;
Okninski, J .
COMMUNICATIONS IN ALGEBRA, 2001, 29 (05) :2185-2191
[37]   FINITE SUBGROUPS OF RADICAL RINGS [J].
MILLER, BA .
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (05) :A628-&
[38]   A CLASS OF GENERALIZED RADICAL RINGS [J].
JIANG, ZM .
CHINESE SCIENCE BULLETIN, 1992, 37 (19) :1594-1597
[39]   A RADICAL FOR NEAR-RINGS [J].
DESKINS, WE .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1954, 5 (05) :825-827
[40]   A RADICAL FOR NEAR-RINGS [J].
HARTNEY, JFT .
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1982, 93 :105-110